# SDR K3HA9700135

- Difficulty date: December 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8883Z
- Make and model: Boeing 727225
- Aircraft serial: 21580
- Engine: Pwa JT8D17A
- System (JASC): 7603 · Power Lever
- Part: Throttle Lever
- Condition: Loose
- Location: Nr 3 Engine
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

ON DESCENT, NR 3 ENGINE FAILED TO RESPOND TO THROTTLE.  ENGINE SHUTDOWN BY KIWI PROCEDURES AND A/C LANDED IN NEWARK WITHOUT FURTHER INCIDENT.  SHUTDOWN  WAS 14 MINUTES WITH POSITIVE OIL PRESSURE.  FOUND CROSSOVER SHAFT THROTTLE LEVER NUT BACKED OFF AND LEVER LOOSE.  RESECURED LEVER ARM TIGHTENED AND SAFETIED NUT PER PWA 72-60-10.  RAN ENGINE, OPS CHECKS OK.
